# SDR AWXA200300432

- Difficulty date: April 13, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,765 hours, 38,035 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 69475423
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .1875 INCH CRACK WAS FOUND ON THE RT WING INBOARD TRAILING EDGE UPPER FIXED PANEL LOWER SUPPORT ANGLE WBL 72.25.  MAINTENANCE REMOVED CRACKED LOWER SUPPORT ANGLE AT WBL 72.25; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 26, & 45.
